# SDR DHL2005805594

- Difficulty date: March 20, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT "Z" FRAME INBD FLANGE HOLES (2EA) MISDRILLED AT STA 1100.000 L-8R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 03-04-05 EO NR AST 050213 DATE 03-02-05.  PERFORMED DETAILED VISUAL INSPECTION TO AREA.  NO CRACK FOUND.  FABRICATED DOUBLER ANGLE (AL7075O0.100) IAW EO NR AST 050213, SRM 51-1-4 PAGE 1, SRM 51-1-1 PAGES 1,13,17.(HEAT TREATMENT).  CLEANED, TREATED AND PRIMED AREA (MISDRILLED HOLES) AND DOUBLER ANGLE IAW SRM 51-1-8B.  REPAIRED DAMAGED AREA PLUGGING MISDRILLED HOLES WITH RIVETS (NAS 1097AD).  INSTALLED DOUBLER ANGLE IAW EO NR AST 050213 SRM 51-1-21 PAGE 1.
